# SDR AALA20100324TUL02

- Difficulty date: March 24, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 35,559 hours, 12,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 10 SLAT DENTED ON NOSE BEAM SKIN.  CUT OUT DENTED AREA AND INSTALLED A FLUSH PATCH REPAIR PER AARD 57-43-00.
